• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

anyone feel like their getting flu if they miss their meds?

L

littlemermaid28

Active member
Joined
Jan 19, 2010
Messages
31
I have tried a few times to come of 40mg of citralopram now and get a terrible physical withdrawl,dizzyness,bad flu symptoms its horrible,i have mananged to come down only by 10 mg and this has has its consequences aswell.the thing is if I miss a dose,say if i go on a night out and stay over somewhere (which I did on friday) I get really bad flu like syptoms...im hot and cold,shaky,headaches and really tired.Has anyone elce experienced this?
 
C

cole

Well-known member
Joined
Feb 18, 2010
Messages
58
Location
scotland
hey

hey it is difficult to come off a drug if its a high dose and you have been on it a while.in the past after i have missed my meds for a few days i feel really sick,i have been sick and start to get the shakes.The best think to do is ask for advice from a doctor
 
Top